About 2 or 3 months ago I would wake up once in a while and be pretty dizzy, I didn't think much of it. I would then start getting the dizzy spells various times during the day once in a while which then tapered off quite a bit. Now, for the past month in a half or so I have had this numbness, heavy feeling in my head that will not go away. I went to the doctor, she found nothing and referred me to the Neurologist, who said that it was a form of migraines without the actual headache associated with it, he suggested I pick up some CO Q10 and Migrelief, which I did and it has done nothing in the month I've been on them, and he gave me a sheet which had foods on it to avoid and at the top said "low tyramine headache diet". I immediately found peanut butter on there, which I was eating almost every day, but since have stopped eating that for 3 weeks. I also don't drink coffee all week now as well and don't use Splenda anymore for fear that was causing it. I'm 29/M have recently been dieting a little bit, lost about 20 lbs. take a multiple/E/Calcium/C vitamins every day, am on no medication. I had an MRI 2 years ago due to seizure type symptoms that came up normal and ended up being caused by the Aspartame artificial sweetener in diet sodas and equal. I have been totally off Aspartame since that.
I'm kinda thinking I've been miss diagnosed with Migranes and think it might be something else...should I take a trip back to the neurologist and see what other tests can be done? Thanks so much.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.